MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ELEVATE SPINAL SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC ELEVATE SPINAL SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number NAV2133
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis visual and optical inspection confirmed about 2 threads have been broke off.There are no signs of the locking tube being bent.It appears the threads were broke/damaged due to misalignment.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via field representative regarding a patient who undergone spinal therapy with an indication of stenosis.It was reported that during tlif procedure the tip of the inserter broke off while implanting the elevate cage, and upon inspection after the case, the inner locking tube was bent at the tip and there was no device breakage with inner locking tube.No fragment of the device remaining in the patient.Levels implanted l4-5.No patient symptoms or complications as a result of this event.No additional surgery or treatment performed as a result of this event.Product utilized correctly according to the directions given in the ifu/labeling.No further complications were reported.It was reported that there was not much delay in surgery due to product malfunction.No further complications were reported.It was reported that there was surgical delay of 10 minutes.

Brand Name
ELEVATE SPINAL SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key11953871
Report Number1030489-2021-00746
Device Sequence Number19934248
Product Code OLO
UDI-Device Identifier00643169771024
UDI-Public00643169771024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAV2133
Device Catalogue NumberNAV2133
Device Lot NumberEM17D032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1